# SDR ASAA2014060108004

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 41,463 hours, 16,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16A EXIT SIGN LENS MISSING.  ACFT GROUNDED.  REPLACED LENS ON EXIT LIGHT ASSY AT 16AREF AMM 33-51-01.
